# SDR IPXA2024030615825

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,841 hours, 18,963 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Uknknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* Â€ŒEM POWER ONÂ€? WHEN ON SHORT FINAL.  ELECTRICAL SYSTEM IN AUTO. SYSTEM TEST NORMAL PER MM 24-24-00/501.
